# SDR CALA2013102800783

- Difficulty date: October 28, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 2,297 hours, 482 cycles
- System (JASC): 3400 · Navigation System
- Part: Module
- Part number: 35351
- Part serial: 091203616
- Condition: Not Seated
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CCR GPM 1L EICAS STATUS IN FLT FL 400 - LOST CABIN, REGAINED CABIN AT FL 360.  RESEATED GPM L1 IAW DMC-B787-A-42-21-02-00A-520AK, DMC-B787-A-4 2-21-02-00A-720A-A.  INSTALLATION TEST PASSED.  CABIN PRESSURE GND TEST PASSED IAW DMC-B787-A-21-31-00-03A-320A-A.  CAC COMMON STARTER TEST IAW DMC-B787-A-24-15-02-00A-320A-A, TEST PASSED.
